Tiger Lily

by Lily
(Brisbane, Australia)


I am 62 now. I had taken HRT since I was 48 in 1997. The medicine needs doctor prescription to buy. In 2003, doctor advised me to take another one drug which stops the menstruation but still can help in other things which he did not make clear. I took the other one for a year then I stopped the HRT altogether in 2006. But, I find my hair thinner and not glow any more. My face does not have the glow and nice complexion I used to have. I want to look attractive and young again. So, I want to know if progesterone cream can help. If not may be oestrogen cream, because I know the HRT drug consisted of these elements. I would appreciate it so much if any professionals can give me advice.

Comments for Tiger Lily

Click here to add your own comments

Mar 28, 2012
Tiger Lily
by: Wray

Hi Lily I'm relieved you've stopped the HRT, to my mind not worth the risk. Progesterone does help the skin, see here, and there are no adverse side effects either, or any risk attached. It can help ageing too, see here, here, here, here and here. We do have a page on Hair Loss. Please take a look at our page on Menopause too. I'm surprised you're still bleeding, but could be due to the HRT. If you should consider using it, please use sufficient. I recommend 100-200mg/day or more if symptoms are severe. But please read this page first on Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...